All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I had scabies during my childhood. I was diagnosed with psoriasis three years ago. Psoriasis involved my whole body, including my genitals. After treatment, it began to clear, but white patches appeared only on my genitals with a dark outline, it starts to spread to the right side. I have... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. But there are no attached photographs in your message. It is difficult to treat without seeing the lesion. It might be vitiligo or post-inflammatory hyperpigmentation. Kindly send a picture of the affected area to assess the condition an... Read Full »
Query: Hello doctor, I am 30 years old. I observed something on the penis. It is like it burns and is red in color. I do not have any pain and itching. I started applying Clobesym-OZ cream. Now it seems some transparent shiny skin developing on it and also other parts of skin around it started becoming sh... Read Full »
Answer: Hi, Welcome to icliniq.com. I have seen the image (attachment removed to protect patient identity). Clobesym (Miconazole) is a potent steroid based cream and whatever you are noticing now are the side effects of steroid usage. For more information consult a dermatologist online --> https://ww... Read Full »